# SDR AALA202204149970

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 737
- Aircraft serial: 40654
- Aircraft time: 14,805 hours, 1,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF WORK CARD 78T21033001, FAULT CODE 33-12131 SHOWS. REMOVED AND REPLACED WELS CONTROL UNIT NUMBER 31 PER AMM 33-51-07. WELS CONTROL UNIT 31 GROUND TEST NORMAL. NO FAULTS FOUND.
